# SDR ASAA2020020232065

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,107 hours, 15,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES UPON RECALL, LIGHT GOES OUT UPON RESET. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 801, #1 PZTC BITE FAULTED TCV. RESET COMPUTER, PACKS OPERATED SEVERAL MINUTES & RECALL TEST PASSED, NO FAULT LIGHT PRESENT REF B737-800 AMM 21-00-00.
